# SDR AALA202310129240

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 32,337 hours, 6,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING EMERGENCY LIGHT AT SEAT ROW 22 IS INOPERATIVE. MAINTENANCE FOUND LIGHT ASSEMBLY NOT CONNECTED AND RE-CONNECTED THE LIGHT ASSMBLY. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
